# SDR SWIA202163274

- Difficulty date: December 2, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R FS349.00 Â€“ 364.00 HAS CORROSION.      (C-CHECK RO 12/26/2021)    EVALUATED CORROSION ON INTERCOSTAL AT STRINGER 20R FS349.00 Â€“ FS364.00 FOUND TO BE OUT OF LIMITS, CORROSION EXCEEDS 30% OF OVERALL LENGTH REF. CRJ700 SRM 53-00-00-101-001-A01. REMOVED INTERCOSTAL PN SH670-31994-1 REF. CRJ700 SRM 51-42-06-001-001-A01. AND INSTALLED WITH NEW INTERCOSTAL PN SH670-31994-1 REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 & DRAWING SH670-31950 REV Y DATED 2018/01/30.  COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.  LEAK CHECK GOOD
